# SDR DALA2017111008039

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 68,336 hours, 49,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BENT ON THEAFT FRAME AT TORQUE TUBE.  THE CARGO DOOR WAS REPLACED.
